MathSciNet Relay Station
MathSciNet bibliographic data
MR2096217 60H15 (60K35 82B43)
Horridge, Paul; Tribe, Roger On stationary distributions for the KPP equation with branching noise. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004), no. 6, 759–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement